# SDR AALA202411045148

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 23,720 hours, 2,969 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Condition: Binds
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LAV DOOR STICKS INFLIGHT F/A MARKED A HERE DOOR CATCHES WHILE INFLIGHT. MAINTENANCE REPLACED DOOR DAMPER AS PER CMM 25-49-85.
